American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Peng Zhang, Yuxiang Gao, Janet Fierson and Yuefan Deng. Eigenanalysis-based task mapping on parallel computers with cellular networks. Math. Comp. 83 (2014) 1727-1756.
Abstract, references, and article information   
View Article: PDF

[2] Michaela Vancliff and Padmini P. Veerapen. Generalizing the notion of rank to noncommutative quadratic forms. Contemporary Mathematics 592 (2013) 241-250.
Book volume table of contents   
View Article: PDF

[3] Thomas H. Pate. Extending the H\"{o}lder type inequality of Blakley and Roy to non-symmetric non-square matrices. Trans. Amer. Math. Soc. 364 (2012) 4267-4281.
Abstract, references, and article information   
View Article: PDF

[4] Vladimir G. Tkachev. A generalization of Cartan's theorem on isoparametric cubics. Proc. Amer. Math. Soc. 138 (2010) 2889-2895. MR 2644901.
Abstract, references, and article information   
View Article: PDF

[5] A. Bak, Rabeya Basu and Ravi A. Rao. Local-global principle for transvection groups. Proc. Amer. Math. Soc. 138 (2010) 1191-1204. MR 2578513.
Abstract, references, and article information
View Article: PDF

[6] Benjamin Klopsch and Christopher Voll. Igusa-type functions associated to finite formed spaces and their functional equations. Trans. Amer. Math. Soc. 361 (2009) 4405-4436. MR 2500892.
Abstract, references, and article information
View Article: PDF

[7] Jonathan Pakianathan and Ergün Yalçin. Quadratic maps and Bockstein closed group extensions. Trans. Amer. Math. Soc. 359 (2007) 6079-6110. MR 2336317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dragomir Z. Ðokovic and Fernando Szechtman. Characterization of bilinear spaces with unimodular isometry group. Proc. Amer. Math. Soc. 133 (2005) 2853-2863. MR 2159762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dragomir Z. Dokovic and Jason Sanmiya. Proof of Wang's conjecture on subspaces of an inner product space. Proc. Amer. Math. Soc. 129 (2001) 1573-1580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Šemrl. Quadratic and quasi-quadratic functionals . Proc. Amer. Math. Soc. 119 (1993) 1105-1113. MR 1158008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jay A. Wood. Witt's extension theorem for mod four valued quadratic forms . Trans. Amer. Math. Soc. 336 (1993) 445-461. MR 1085946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Masatoshi Fujii and Fumio Kubo. Buzano's inequality and bounds for roots of algebraic equations . Proc. Amer. Math. Soc. 117 (1993) 359-361. MR 1088441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. S. Sarkaria and S. M. Zoltek. Positively curved bilinear forms . Proc. Amer. Math. Soc. 97 (1986) 577-584. MR 845968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul Binding. Hermitian forms and the fibration of spheres . Proc. Amer. Math. Soc. 94 (1985) 581-584. MR 792264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard C. Wagner. On inner product spaces over Dedekind domains of characteristic two . Proc. Amer. Math. Soc. 93 (1985) 1-9. MR 766516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert W. Fitzgerald. Rotations and linkage of $2$-fold Pfister forms . Proc. Amer. Math. Soc. 89 (1983) 19-23. MR 706502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Inta Bertuccioni. An anisotropic locally hyperbolic quadratic space . Proc. Amer. Math. Soc. 85 (1982) 529-530. MR 660597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eugenio Calabi. Linear systems of real quadratic forms. II . Proc. Amer. Math. Soc. 84 (1982) 331-334. MR 640224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Raman Parimala. Nonextended quadratic forms over polynomial rings over power series rings . Proc. Amer. Math. Soc. 83 (1981) 453-454. MR 627667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dragomir Ž. Djoković. Extreme rays of certain cones of Hermitian forms . Proc. Amer. Math. Soc. 83 (1981) 243-247. MR 624906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David E. Gibbs. The computation of $W\sb\ast (\pi ,\,\omega ;\,{\bf Z})$ for $\pi $\ an abelian $2$-group . Proc. Amer. Math. Soc. 79 (1980) 355-358. MR 567971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jaak Vilms. Factorization of curvature operators . Trans. Amer. Math. Soc. 260 (1980) 595-605. MR 574802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James G. Bennett. Induced representations of $C\sp{\ast} $-algebras and complete positivity . Trans. Amer. Math. Soc. 243 (1978) 1-36. MR 502890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David E. Gibbs. Witt classes of integral representations of an abelian $2$-group . Proc. Amer. Math. Soc. 70 (1978) 103-108. MR 492055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M.-A. Knus and M. Ojanguren. Modules and quadratic forms over polynomial algebras . Proc. Amer. Math. Soc. 66 (1977) 223-226. MR 0498534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ron Brown. The reduced Witt ring of a formally real field . Trans. Amer. Math. Soc. 230 (1977) 257-292. MR 0472781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. Parimala. Failure of a quadratic analogue of Serre's conjecture. Bull. Amer. Math. Soc. 82 (1976) 962-964. MR 0419427.
Abstract, references, and article information   
View Article: PDF

[30] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 48 found      Go to page: 1 2